# SDR MASA200700683

- Difficulty date: October 13, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 11,630 hours, 8,996 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 9701 LAS-LAS - LOW  FUEL CAUTION MSG AFTER T/O.  MX IS CURRENTLY TROUBLESHOOTING THE SYSTEM.
